General

Silent Side Effect: Could Your Medication Cause Hearing Loss?

Created by:

 
19 Feb 2017 - General
 

It is very important to consider the safety of medication at all levels and we must consider whether this drug is safe in given therapeutic window or not. The safety of drug is very important because it may leads to serious negative consequences termed as side effects and adverse effects. Regular use of Aspirin can cause hearing loss.

http://health.usnews.com/health-news/patient-advice/articles/2015/10/27/silent-side-effect-could-your-medication-cause-hearing-loss

Aminoglycoside antibiotics like Gentamycin, Streptomycin causes hearing loss along with Naproxen and Ibuprofen as said by Dr.Rajinda Asalage. But many of drug products available in India without drug label or package inserts then a patient cannot predict chances of adverse event moreover if exists illiterate patient cannot read and understand by own. HCPs should know adverse events of some specific drugs and same...
 (Total 68 words)
I read the article you posted Tahira Nawaz and thank you for sharing this significant article. Our sense of hearing is one of the vital senses we can't afford to lose. All the while, i was not after with the effects of a certain medication in my ears. I am more concern wuth the effects to my liver and kidney. However, as i read through the article, i should've not disregarded this. I will definitely look ...
 (Total 84 words)